6. Emotional Up and Down
When you start topical steroid withdrawal, not only your skin symptoms worsen, but also chills, fatigue, insomnia, autonomic nerve and hormone abnormalities, and blood pressure fluctuations can happen.
They can also cause depression, so the support staff also took care of me to see if I had any such symptoms.
At the beginning of the treatment, I couldn't sleep well, touching my skin somehow.
First and foremost, I felt so depressed when I looked into the mirror.
I can't yet find the words to express how I felt.
During that time, I also faced the stress of children care many times, and every time I was depressed, they encouraged me.
"Your body is working hard to recover."
I can thank them never enough for the powerful advise that they have never seen a person who was not cured.
Partly because I was living with a mask due to the COVID-19, I gradually came to accept the condition of my rough skin.
It was like,
At the bottom of the deep lake, where I sat holding my breath,
slowly looked around, and my mood changed as if I was floating on the surface of the water. (sorry for being abstract)
I have felt better as my skin was getting better little by little.
When I had a hard time with itching and pain, I hated even my hair that touched my skin.
Slowly and slowly, I have felt that I have emerged.
For those who are going through a difficult time right now, I would like to tell you about my own experience, so I am writing here.